American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65P10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Elena Celledoni, Brynjulf Owren and Yajuan Sun. The minimal stage, energy preserving Runge--Kutta method for polynomial Hamiltonian systems is the averaged vector field method. Math. Comp. 83 (2014) 1689-1700.
Abstract, references, and article information   
View Article: PDF

[2] Ranil Basnayake, Aaron Luttman and Erik Bollt. A Lagged Diffusivity Method for Computing Total Variation Regularized Fluid Flow. Contemporary Mathematics 586 (2013) 57-64.
Book volume table of contents   
View Article: PDF

[3] S. Blanes, F. Casas, P. Chartier and A. Murua. Optimized high-order splitting methods for some classes of parabolic equations. Math. Comp. 82 (2013) 1559-1576.
Abstract, references, and article information   
View Article: PDF

[4] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information   
View Article: PDF

[5] Jialin Hong, Hongyu Liu and Geng Sun. The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006) 167-181. MR 2176395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jerry Markman and I. Norman Katz. Convergence of an iterative algorithm for solving Hamilton-Jacobi type equations. Math. Comp. 71 (2002) 77-103. MR 1862989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1